# SDR YENA20110530260

- Difficulty date: May 30, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N197JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000020
- Aircraft time: 14,636 hours, 8,946 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 064010740101
- Part serial: 1414
- Condition: Failed
- Location: Hf Comm
- Part time: 14,642 hours, 8,946 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1871 BOS-BDA, AIR RETURN TO BOS DUE TO HF WOULD NOT TRANSMIT ASSOCIATED WITH A LOUD TONE IN HEADSET.  SCRATCH PAD MESSAGE HF 1 TUNE FAIL.  REPLACED HF COUPLER AND PERFORMED APPLICABLE CHECK IAW 23-11-00, TEST OK.
